| Catalog Number |
LH-0029 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported, leaking from the housing.Additional information 12-dec-2025: the picc is still with the patient, the removed date is not sure yet.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is confirmed and was determined to be supplier related.One 22ga x 0.75in safestep infusion set was returned for evaluation.An initial visual observation revealed use residue on the sample and the safety mechanism was observed to be engaged.A functional test of flushing and pressurizing the infusion set with water was performed.A leak was observed where the needle exits the housing.A microscopic observation revealed bubbles in the adhesive fillet within the needle housing and some dried biological residue where the needle exits the housing.These findings suggest that inadequate adhesive application within the needle housing caused a compromised seal, leading to leakage under pressure.This complaint will be recorded for future trending and monitoring purposes.